Loading...
Please wait, while we are loading the content...
Similar Documents
Accurate solution of the volume integral equation for high-permittivity scatterers
| Content Provider | Semantic Scholar |
|---|---|
| Author | Kottmann, Joerg P. Martin, Olivier J. F. |
| Copyright Year | 2000 |
| Abstract | We present a formalism based on the method of moment to solve the volume integral equation using tetrahedral (3-D) and triangular (2-D) elements. We introduce a regularization scheme to handle the strong singularity of the Green's tensor. This regularization scheme is extended to neighboring elements, which dramatically improves the accuracy and the convergence of the technique. Scattering by high-permittivity scatterers, like semiconductors, can be accurately computed. Furthermore, plasmon-polariton resonances in dispersive materials can also be reproduced. |
| Starting Page | 1719 |
| Ending Page | 1726 |
| Page Count | 8 |
| File Format | PDF HTM / HTML |
| DOI | 10.1109/8.900229 |
| Volume Number | 48 |
| Alternate Webpage(s) | https://infoscience.epfl.ch/record/164871/files/042.pdf |
| Alternate Webpage(s) | https://doi.org/10.1109/8.900229 |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |